# SDR UIEA2017102802132

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,672 hours, 37,897 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 81120401AEC
- Part serial: NSN
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS APU FAULT.  REMOVED AND REPLACED APU INLET DOOR MAGNETIC ACTUATOR IAW AMM 49-15-02,  INSPECTED APU PLENUM AND INTAKE DUCT FOR FOD AND FOD DAMAGE TO MISSING PART , NO DAMAGED OR FOD FOUND IAW AMM 49-15-03,  APU OPS CHECKED NORMAL.
